MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INOGEN MINI ICD DR; IMPLANTABLE DEFIBRILLATOR

BOSTON SCIENTIFIC CORPORATION INOGEN MINI ICD DR; IMPLANTABLE DEFIBRILLATOR
Model Number D013
Medical Device Problem Codes Premature Discharge of Battery (1057); Pacing Problem (1439); Delayed Charge Time (2586); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the battery of this implantable cardioverter defibrillator (icd) was suspected to be depleting prematurely.Three months prior to the aware date the device showed eleven months until explant, on the aware date the device was at battery capacity depleted (bcd).Review of the activity of the device was performed.And it was determined that the cap reform was over fifteen seconds and a tomography scan were performed on this patient.This induced the depletion of the battery on this device.This device is not delivering brady pacing.Device replacement was recommended.This device remains in service.No adverse patient effects were reported.
 
Event or Problem Description
It was reported that the battery of this implantable cardioverter defibrillator (icd) was suspected to be depleting prematurely.Three months prior to the aware date the device showed eleven months until explant, on the aware date the device was at battery capacity depleted (bcd).Review of the activity of the device was performed.And it was determined that the cap reform was over fifteen seconds, and a tomography scan were performed on this patient.This induced the depletion of the battery on this device.This device is not delivering brady pacing.Device replacement was recommended.This device remains in service.No adverse patient effects were reported.Additional information was received confirming this device was explanted and replaced.

Brand Name
INOGEN MINI ICD DR
Common Device Name
IMPLANTABLE DEFIBRILLATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key15807255
Report Number2124215-2022-47470
Device Sequence Number20238095
Product Code LWS
UDI-Device Identifier00802526533846
UDI-Public00802526533846
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P960040/S306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/18/2016
Device Model NumberD013
Device Catalogue NumberD013
Device Lot Number102911
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/27/2022
Supplement Date Received by Manufacturer11/03/2022
Initial Report FDA Received Date11/16/2022
Supplement Report FDA Received Date11/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/30/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age88 YR
Patient SexMale